EconPapers    
Economics at your fingertips  
 

Two derivations of the uniform rule and an application to bankruptcy

James Schummer and William Thomson

Economics Letters, 1997, vol. 55, issue 3, 333-337

Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (33) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(97)00079-7
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Two Derivations of the Uniform Rule and an Application to Bankruptcy (1996)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:55:y:1997:i:3:p:333-337

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-09-29
Handle: RePEc:eee:ecolet:v:55:y:1997:i:3:p:333-337